# SDR AALA201706079024

- Difficulty date: June 6, 2017
- Submitted: June 11, 2017
- Operation: Air carrier
- Aircraft: N954U
- Make and model: Doug DC-9-82
- Aircraft serial: 49426
- Aircraft time: 81,006 hours, 44,411 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. FLOOR LEVEL EXIT LIGHT COVER MISSING AT FORWARD CABIN DOOR AREA.  REMOVED AND REPLACED LIGHT ASSEMBLY AT FORWARD GALLEY FLOOR. OPS CHECKED GOOD. REF 33-53-01.
